Title: Towards a more explicit taxonomy of root possibility
Authors: Depraetere, Ilse ×
Reed, Susan #
Issue Date: 2011
Publisher: Cambridge University Press
Series Title: English Language and Linguistics vol:15 pages:1-29
ISSN: 1360-6743
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science